Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 137, NWS Louisville, KY

March 15, 2012Butler County, Ohio County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Mar 15, 2012, 3:34 PM CDT for Butler County, Ohio County, Kentucky. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2012, 3:34 PM CDT (20:34 UTC)
Expired
Mar 15, 2012, 4:00 PM CDT
In force
26 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Butler County, KY, Ohio County, KY

What was reported inside it

TimeReportWhereRemark
Mar 15, 3:48 PM CDTTSTM WND DMGBeaver Dam, KYTREE DOWN ON JAMES NANCEY LANE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 2:06 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.6 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1726 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1726 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

476 
WUUS53 KLMK 152034
SVRLMK
KYC031-183-152100-
/O.NEW.KLMK.SV.W.0137.120315T2034Z-120315T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
334 PM CDT THU MAR 15 2012

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OHIO COUNTY IN NORTHWEST KENTUCKY...
  BUTLER COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 400 PM CDT

* AT 333 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF BUFORD TO
  PRENTISS TO QUALITY...MOVING EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
  MORGANTOWN...
  HARTFORD...
  YOUNGTOWN AND SELECT...
  MOUNT PLEASANT AND WELCOME...
  AETNAVILLE AND HERBERT...
  HAYNESVILLE AND SHREVE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE LIGHTNING IS OCCURRING WITH THIS LINE. MOVE INDOORS 
IMMEDIATELY! STAY AWAY FROM WINDOWS.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

&&

LAT...LON 3764 8695 3767 8683 3771 8687 3774 8682
      3764 8664 3755 8659 3755 8667 3740 8661
      3737 8652 3718 8646 3718 8662 3711 8664
      3706 8689 3707 8695 3709 8690 3722 8691
      3749 8711
TIME...MOT...LOC 2034Z 256DEG 47KT 3761 8707 3733 8685
          3710 8682
WIND...HAIL 60MPH 1.00IN

$$

AL
2 follow-up statements
449 
WWUS53 KLMK 152047
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
347 PM CDT THU MAR 15 2012

KYC031-183-152100-
/O.CON.KLMK.SV.W.0137.000000T0000Z-120315T2100Z/
OHIO KY-BUTLER KY-
347 PM CDT THU MAR 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR BUTLER AND OHIO COUNTIES...

AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BELLS RUN TO FLINT SPRINGS TO
DIMPLE...MOVING EAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
  MORGANTOWN...
  HARTFORD...
  HAYNESVILLE AND SHREVE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LOUISVILLE.

&&

LAT...LON 3764 8695 3767 8683 3771 8687 3774 8682
      3764 8664 3755 8659 3755 8667 3740 8661
      3737 8652 3718 8646 3718 8662 3711 8664
      3706 8689 3707 8695 3709 8690 3722 8691
      3749 8711
TIME...MOT...LOC 2047Z 256DEG 47KT 3765 8686 3737 8664
          3714 8661
WIND...HAIL 60MPH 1.00IN

$$

AL
155 
WWUS53 KLMK 152059 RRA
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
359 PM CDT THU MAR 15 2012

KYC031-183-152108-
/O.EXP.KLMK.SV.W.0137.000000T0000Z-120315T2100Z/
OHIO KY-BUTLER KY-
359 PM CDT THU MAR 15 2012

...THE SEVERE THUNDERSTORM WARNING FOR BUTLER AND OHIO COUNTIES WILL
EXPIRE AT 400 PM CDT...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND MOVED INTO 
THE NEXT COUNTIES. BUT IF YOU RECEIVED HIGH WINDS OR LARGE 
HAIL...PLEASE REPORT THIS TO THE NATIONAL WEATHER SERVICE AT...1...8 
7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3764 8695 3767 8683 3771 8687 3774 8682
      3764 8664 3755 8659 3755 8667 3740 8661
      3737 8652 3718 8646 3718 8662 3711 8664
      3706 8689 3707 8695 3709 8690 3722 8691
      3749 8711
TIME...MOT...LOC 2058Z 256DEG 47KT 3768 8668 3740 8646
          3717 8644

$$

AL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 2:15 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Mar 15, 2:15 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
315 PM EDT THU MAR 15 2012

.Short Term (Tonight through Friday Night)...
Updated at 315 PM EDT Mar 15 2012

...Severe thunderstorm watch for pulse storms/hail...

In the wake of a convective complex that crossed southern Indiana
earlier this morning, cumulus cloud development has been suppressed
until recently. However, the atmosphere has become quite unstable
and scattered to numerous thunderstorms have developed over
southwest IN and central KY and will spread over the entire area by
late afternoon. Given the strong instability across the region and
weak shear, severe pulse storms are expected and will continue and
thus, SPC has given our entire area a severe thunderstorm watch.
Expect this to continue through the late afternoon and early evening
hours. Storms will lose their strength with sunset but scattered
convection will continue through the overnight hours most likely.

For tonight through Friday night, the Lower Ohio Valley will remain
within a very mild and moist early summer-like pattern. Several
disturbances that are hard to nail down the timing will move across
the region. Scattered thunderstorms are quite possible at any time
from tonight through Friday night. For Friday, feel that the best
chance of convection will lie south of the Ohio River.

Expect overnight lows tonight not far from 60, and highs Friday in
the upper 70s.

.Long Term (Saturday - Thursday)...
Updated at 300 PM EDT Mar 15 2012

Persistent and anomalous pattern will continue for much of the
week.  Deep SW flow will keep things unsettled for the first part of
the weekend, so will continue to carry a chance POP for Saturday
afternoon. The upper ridge over the Deep South will amplify Sunday
and into the early part of next week, gradually shutting off our
rain chances. Slight chance Sunday and then a dry forecast Mon-Wed.
A bit more uncertainty creeps in around Day 7, as the models show a
deep trof over the Rockies closing off into a deep upper low over
the Southern Plains by Wednesday. ECMWF brings this feature far
enough east for precip to return on Thursday, while the GFS is about
a day slower. The forecast reflects a compromise and will include a
chance POP for Thursday, but reality will be all or nothing
depending on which solution verifies.

Temps will run 20-25 degrees above climo both day and night through
the period.

&&

.Aviation (18Z TAF Issuance)...
Updated at 100 PM EDT Mar 15 2012

Unseasonably warm and humid weather will very likely spark scattered
to numerous thunderstorm by mid to late afternoon. In this early
summer-like pattern, trying to pinpoint when a specific storm will
impact a specific TAF site will be challenging. Feel that
thunderstorms will begin to affect BWG and SDF as early as 19z, and
LEX an hour or two later. Expect that thunderstorms will be most
numerous
from 20z through 02z early Friday, then diminish in coverage.
However, isolated to scattered thunderstorms are possible at any
time Friday as well.

Southwest winds will average around 10kt this afternoon, then
diminish to around 5kt from the south tonight. Friday afternoon,
expect southwest winds around 10kt.

Ceilings will stay VFR outside of any thunderstorms. Gusty winds and
low visibilities and ceilings will occur within any thunderstorm.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Short Term.......JSD/AL
Long Term........RAS
Aviation.........JSD
Hazardous weather outlook, Mar 15, 1:32 PM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
232 PM EDT THU MAR 15 2012

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-161530-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
232 PM EDT THU MAR 15 2012 /132 PM CDT THU MAR 15 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE DEVELOPING ACROSS SOUTHERN INDIANA AND
CENTRAL KENTUCKY. STRONG INSTABILITY WILL ALLOW SOME STORMS TO
BECOME STRONG OR SEVERE...ESPECIALLY WEST OF INTERSTATE 65. THE MAIN
THREAT WILL BE LARGE HAIL...WITH A LESSER POSSIBILITY OF ISOLATED
DAMAGING WINDS. BRIEF HEAVY RAIN AND LIGHTNING WILL ACCOMPANY ANY
THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN ON FRIDAY AS MULTIPLE
UPPER LEVEL DISTURBANCES CONTINUE TO CROSS THE REGION. THE MAIN
THREATS WITH THESE STORMS ESPECIALLY DURING THE AFTERNOON AND
EVENING HOURS WILL BE HAIL...GUSTY WINDS...AND BRIEF HEAVY
RAINFALL.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT
THROUGH SUNDAY AS WE REMAIN IN A WARM...MOIST...SLIGHTLY UNSTABLE
ATMOSPHERE. THE BEST CHANCE FOR STORMS WILL BE SATURDAY AFTERNOON
AND EVENING AS AN UPPER LEVEL DISTURBANCE MOVES OVERHEAD. LOCALLY
HEAVY RAIN AND SMALL HAIL WILL BE THE MAIN THREATS FROM THE
STORMS. ALL THUNDERSTORMS PRODUCE LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL OR DAMAGING WINDS THIS
AFTERNOON OR EVENING.

JSD/RS/AL

In the hours before

Local storm report, Mar 15, 3:18 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
418 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     HAIL             HENRYVILLE              38.53N  85.77W
03/15/2012  E1.00 INCH       CLARK              IN   BROADCAST MEDIA

&&

EVENT NUMBER LMK1200411

MRC
Local storm report, Mar 15, 3:21 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
421 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             LOUISVILLE              38.22N  85.74W
03/15/2012  E0.88 INCH       JEFFERSON          KY   TRAINED SPOTTER

            GENE SNYDER AT BARDSTOWN ROAD.

&&

EVENT NUMBER LMK1200412

MRC
Local storm report, Mar 15, 3:22 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
422 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             LOUISVILLE              38.22N  85.74W
03/15/2012  E1.00 INCH       JEFFERSON          KY   PUBLIC

            BEULAH CHURCH ROAD.

&&

EVENT NUMBER LMK1200413

MRC
Special weather statement, Mar 15, 3:28 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
428 PM EDT THU MAR 15 2012

KYZ035-152100-
FRANKLIN-
428 PM EDT THU MAR 15 2012

...STRONG THUNDERSTORM WITH HAIL AFFECTING FRANKLIN COUNTY...

AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF FRANKFORT...AND MOVING NORTHEAST
AT 15 MPH. SMALL HAIL WAS REPORTED IN GRAEFENBURG.

HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE INCH PER HOUR REDUCING
VISIBILITIES TO LESS THAN ONE MILE...AND HALF INCH HAIL...ARE
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  FRANKFORT...
  BROADVILLE MANOR AND BENSON...
  KENNEBEC AND CAPITAL CITY AIRPORT...
  BIG EDDY...
  HARVIELAND...

THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
48 AND 58.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3820 8473 3814 8486 3812 8486 3809 8490
      3811 8496 3812 8497 3813 8502 3816 8501
      3827 8500 3835 8480 3834 8478 3835 8474
TIME...MOT...LOC 2028Z 238DEG 13KT 3817 8496

RAS
Local storm report, Mar 15, 3:30 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
430 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             2 NW BARDSTOWN          37.83N  85.49W
03/15/2012  E0.50 INCH       NELSON             KY   NWS EMPLOYEE

&&

EVENT NUMBER LMK1200414

MRC
Special weather statement, Mar 15, 3:33 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
433 PM EDT THU MAR 15 2012

INZ079-KYZ031-032-152100-
JEFFERSON-OLDHAM-TRIMBLE-
433 PM EDT THU MAR 15 2012

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
HALF INCH HAIL...

AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MADISON TO
PROSPECT...AND MOVING EAST AT 20 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND HALF INCH HAIL...ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  LA GRANGE...
  BEDFORD...
  MADISON...
  MILTON AND NORTH MADISON...
  WISES LANDING AND MOUNT PLEASANT...
  PARK LAKE AND OLDHAM...
  RUSSELL CORNER AND BUCKNER...

THESE STORMS WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE
MARKERS 13 AND 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3869 8520 3874 8526 3873 8532 3863 8522
      3859 8521 3858 8517 3846 8535 3836 8528
      3831 8532 3830 8551 3839 8564 3845 8559
      3847 8550 3855 8541 3859 8543 3861 8557
      3877 8550 3879 8520
TIME...MOT...LOC 2034Z 265DEG 17KT 3869 8542 3838 8557

RAS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 7:03 PM CDTSevere Thunderstorm WarningLMKOhio27 min
Mar 14, 7:11 PM CDTSpecial Weather StatementLMKAllen34 min
Mar 14, 7:50 PM CDTSpecial Weather StatementLMKAllen25 min
Mar 14, 9:02 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Meade28 min
Mar 14, 10:40 PM CDTSpecial Weather StatementLMKOldham35 min
Mar 14, 10:45 PM CDTSpecial Weather StatementLMKOldham30 min
Mar 15, 6:35 AM CDTSpecial Weather StatementLMKTrimble25 min
Mar 15, 1:07 PM CDTSpecial Weather StatementLMKGrayson53 min
Mar 15, 1:09 PM CDTSpecial Weather StatementLMKBreckinridge, Meade66 min
Mar 15, 1:14 PM CDTSevere Thunderstorm WarningLMKButler, Grayson31 min
Mar 15, 1:15 PM CDTSpecial Weather StatementLMKHancock60 min
Mar 15, 1:20 PM CDTSevere Thunderstorm WarningLMKBreckinridge25 min
Mar 15, 1:31 PM CDTSpecial Weather StatementLMKEdmonson, Hart29 min
Mar 15, 1:35 PM CDTSevere Thunderstorm WarningLMKGrayson, Hart25 min
Mar 15, 1:42 PM CDTSpecial Weather StatementLMKLogan33 min
Mar 15, 1:53 PM CDTSevere Thunderstorm WarningLMKLogan22 min
Mar 15, 1:57 PM CDTSevere Thunderstorm WarningLMKHardin33 min
Mar 15, 2:03 PM CDTSevere Thunderstorm WarningLMKGrayson, Hardin, Hart27 min
Mar 15, 2:06 PM CDTSevere Thunderstorm WarningLMKMeade24 min
Mar 15, 2:18 PM CDTSevere Thunderstorm WarningLMKHardin, Larue, Nelson27 min
Mar 15, 2:20 PM CDTSpecial Weather StatementLMKWarren25 min
Mar 15, 2:23 PM CDTSevere Thunderstorm WarningLMKLarue, Marion, Nelson37 min
Mar 15, 2:40 PM CDTSpecial Weather StatementLMKJefferson35 min
Mar 15, 2:45 PM CDTSevere Thunderstorm WarningLMKMarion30 min
Mar 15, 2:49 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Nelson26 min
Mar 15, 2:50 PM CDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer25 min
Mar 15, 2:53 PM CDTSpecial Weather StatementLMKOhio37 min
Mar 15, 3:03 PM CDTSpecial Weather StatementLMKBarren27 min
Mar 15, 3:11 PM CDTSpecial Weather StatementLMKButler, Logan, Ohio64 min
Mar 15, 3:16 PM CDTSevere Thunderstorm WarningLMKNelson, Washington29 min
Mar 15, 3:17 PM CDTSevere Thunderstorm WarningLMKJefferson28 min
Mar 15, 3:18 PM CDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer27 min
Mar 15, 3:28 PM CDTSpecial Weather StatementLMKFranklin32 min
Mar 15, 3:28 PM CDTSevere Thunderstorm WarningLMKAllen, Warren32 min
Mar 15, 3:33 PM CDTSpecial Weather StatementLMKOldham, Trimble27 min
Mar 15, 3:37 PM CDTSevere Thunderstorm WarningLMKShelby38 min
Mar 15, 3:43 PM CDTSevere Thunderstorm WarningLMKAnderson, Mercer, Nelson, Washington32 min
Mar 15, 3:43 PM CDTSevere Thunderstorm WarningLMKScott32 min
Mar 15, 3:44 PM CDTSpecial Weather StatementLMKSpencer31 min
Mar 15, 3:48 PM CDTSevere Thunderstorm WarningLMKAdair, Barren, Green, Metcalfe27 min
Mar 15, 3:49 PM CDTSevere Thunderstorm WarningLMKAllen, Simpson, Warren26 min
Mar 15, 3:50 PM CDTAreal Flood AdvisoryLMKOldham, Trimble115 min
Mar 15, 3:50 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Edmonson, Grayson, Hancock40 min
Mar 15, 3:51 PM CDTSevere Thunderstorm WarningLMKOldham, Trimble24 min
Mar 15, 3:58 PM CDTSpecial Weather StatementLMKBarren32 min
Mar 15, 4:04 PM CDTSevere Thunderstorm WarningLMKClinton23 min
Mar 15, 4:06 PM CDTSevere Thunderstorm WarningLMKAnderson, Woodford24 min
Mar 15, 4:07 PM CDTSevere Thunderstorm WarningLMKHancock38 min
Mar 15, 4:15 PM CDTAreal Flood AdvisoryLMKBreckinridge, Butler, Grayson, Ohio2 hr
Mar 15, 4:15 PM CDTSpecial Weather StatementLMKAdair30 min
Mar 15, 4:15 PM CDTSevere Thunderstorm WarningLMKScott45 min
Mar 15, 4:23 PM CDTFlash Flood WarningLMKBreckinridge, Hancock2 hr
Mar 15, 4:23 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade22 min
Mar 15, 4:24 PM CDTSpecial Weather StatementLMKRussell36 min
Mar 15, 4:28 PM CDTSpecial Weather StatementLMKHarrison, Nicholas62 min
Mar 15, 4:32 PM CDTSpecial Weather StatementLMKOldham28 min
Mar 15, 4:32 PM CDTSevere Thunderstorm WarningLMKCasey, Russell28 min
Mar 15, 4:38 PM CDTSpecial Weather StatementLMKBarren, Hart, Larue37 min
Mar 15, 4:44 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson46 min
Mar 15, 4:46 PM CDTSevere Thunderstorm WarningLMKMadison29 min
Mar 15, 4:47 PM CDTAreal Flood AdvisoryLMKBarren, Warren5 hr
Mar 15, 4:48 PM CDTSevere Thunderstorm WarningLMKMeade27 min
Mar 15, 4:56 PM CDTFlash Flood WarningLMKFranklin, Harrison, Scott3 hr
Mar 15, 4:58 PM CDTSevere Thunderstorm WarningLMKHarrison, Nicholas32 min
Mar 15, 4:58 PM CDTSevere Thunderstorm WarningLMKClark, Fayette37 min
Mar 15, 5:11 PM CDTSpecial Weather StatementLMKBullitt, Jefferson34 min
Mar 15, 5:28 PM CDTSpecial Weather StatementLMKJefferson, Oldham, Shelby32 min
Mar 15, 5:30 PM CDTSpecial Weather StatementLMKClinton, Russell30 min
Mar 15, 5:32 PM CDTSevere Thunderstorm WarningLMKClark, Madison13 min
Mar 15, 5:33 PM CDTSevere Thunderstorm WarningLMKBoyle, Lincoln, Marion, Mercer, Washington27 min
Mar 15, 5:34 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell26 min
Mar 15, 5:59 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Madison, Mercer16 min
Mar 15, 6:01 PM CDTAreal Flood AdvisoryLMKClinton102 min
Mar 15, 6:01 PM CDTSpecial Weather StatementLMKFranklin, Shelby29 min
Mar 15, 6:03 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Lincoln, Madison8 min
Mar 15, 6:10 PM CDTSevere Thunderstorm WarningLMKClark, Fayette, Garrard, Jessamine, Madison35 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.